# SDR AALA20150811003

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 38,906 hours, 4,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WC 0040, FOUND FLOOR PROXIMITY LIGHTS F5 GALLEY M25136 INOPERATIVE.  R & R POWER SUPPLY M33093 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
